# SDR AALA202402125482

- Difficulty date: February 8, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N914NN
- Make and model: Boeing 737823
- Aircraft serial: 31161
- Aircraft time: 32,456 hours, 14,030 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Transmitter
- Part number: 8TJ167GHM1
- Part serial: GDB0484M
- Condition: Faulty
- Location: Fuel Flow
- Part time: 501,345 hours, 500,675 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FUEL FLOW INDICATOR LEFT ENG FLUCTUATES FROM NORMAL TO ZERO AND OCCASIONALLY BLANKS OUT. NUMBER 1 FUEL FLOW TRANSMITTER REPLACED. PER AMM 73-31-01 OPERTIONAL AND LEAK CHECK NORMAL.
